# SDR PCAA0004031

- Difficulty date: April 16, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- Aircraft time: 28,527 hours, 30,753 cycles
- Engine: Pwa PW120A
- Engine time: 19,527 hours, 21,577 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: PW120A
- Part serial: 121153
- Condition: Odor
- Location: Nr 1 Engine
- Part time: 19,527 hours, 21,577 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 3565 - RETURNED TO THE GATE DUE TO ODOR & HAZE IN THE FLIGHT COMPARTMENT AND CABIN FROM THE ENGINE BLEEDS. MAINTENANCE INSPECTED AND TROUBLESHOT AIRCONDITIONING SYSTEM AND FOUND THE NR 1 ENGINE BLEED SYSTEM AT FAULT. THE ENGINE WAS REMOVED AND REPLACED,  OPERATIONALLY CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
